# SDR DALA2024050204863

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 91,271 hours, 41,524 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: DESCENDING THRU 6000' GOT A AFT RIGHT DOOR OPEN CAUTION. SHORTLY AFTER THE CABIN PRESSURE SAFETY VALVE WENT TO FULL OPEN WITH ASSOCIATED CAUTION. DOOR OPEN WENT BACK TO GREEN AROUND 1000' FEET. C/A: FOUND LAST LEG FAULTS DOOR R AFT CABIN, CAB PR LO DIFF PR AND CABIN PR SAFETY VALVE OPEN. NO ASSOCIATED FAILURES. FLIGHT CREW SAID OUTFLOW VALVE WENT FULL OPEN AT 6000 FEET AND EVERYONE'S EARS POPPED. CPC1 AND 2 TEST PERFORMED REF A320 AMM 21-31-00-710 -002-. NO FAULTS. PER TSM 21-31-00-810-808-A, PERFORMED CENTRAL WARNING SYSTEM TEST AND NO FAULTS. (WIP 289056) TROUBLESHOT PER TSM 21-31-00-810-808-A, CHECK GOOD. INSP AFT RIGHT DOOR SEAL. PUMPED CABIN TO 6.2 DIFFERENTIAL PRESSURE. NO LEAKS OR DOOR SQUEALS NOTED. CABIN DESCENDED AT CONSTANT AND EVEN RATE. (LP: 5867416)
